Pacific Journal of Mathematics

Applications of random Fourier series over compact groups to Fourier multipliers.

Alessandro Figà-Talamanca and J. F. Price

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 531-541.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959524

Mathematical Reviews number (MathSciNet)
MR0318784

Zentralblatt MATH identifier
0251.43006

Subjects
Primary: 43A22: Homomorphisms and multipliers of function spaces on groups, semigroups, etc.
Secondary: 42A36

Citation

Figà-Talamanca, Alessandro; Price, J. F. Applications of random Fourier series over compact groups to Fourier multipliers. Pacific J. Math. 43 (1972), no. 2, 531--541. https://projecteuclid.org/euclid.pjm/1102959524


Export citation

References

  • [1] R. E. Edwards and J. F. Price, A naively constructive approach to boundedness principles, with applications to harmonic analysis, Lnseignement Mathematique, 16 (1970), 255-296.
  • [2] Alessando Figa-Talamanca and Daniel Rider, A theorem of Littlewood and lacunary series for compact group. Pacific J. Math., 16 (1966), 505-514.
  • [3] Garth I. Gaudry, Bad behavior and inclusion results for multipliers of type (p, q), Pacific J. Math., 35 (1970), 83-94.
  • [4] Edwin Hewitt and Kenneth A. Ross, Abstract Harmonic Analysis,Volume II. Springer-Verlag, Berlin (1970).
  • [5] Ronald Larsen, An Introduction to the Theory of Multipliers, Springer-Verlag Berlin (1971).
  • [6] J. F. Price, Some strict inclusions between spaces of LP multipliers,Trans. Amer. Math. Soc, 152 (1970), 321-330.